# SDR SWAA2023050827780

- Difficulty date: April 15, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF ALL OF THE DAMAGE; DECIDED TO FABRICATE A NEW PANEL WITH BMS4-17 LOT 1522265-1 USING BMS5-107 LOT AK2KP8383K-1 RESIN WITH THE INSERTS; CURED THE RESIN UNDER A HEAT LAMP USING THERMOMETER ID: ATS2208 DUE: 10/2023 TO MONITOR THE TEMPERATURE OF THE CURE; ALL IAW SRM 53-00-50-2R-0 PARAGRAPH 4.A.(1) AND TABLE 204 ALSO IAW DRAWING 144A5810-9.;[02] IDENTIFIED PANEL IAW SRM 53-00-50-0I-1 FIGURE 4. FLOORBOARD MATERIAL USED TO FABRICATE NEW PANEL IS BMS4-17 TYPE VI LOT 1522265-1.;[03] VERIFIED CURE TAPE VERIFIED CORRECTIVE ACTION #1; 2;[04] JOB COMPLETE
